Alert archive / Arizona / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Phoenix, AZ

July 24, 2024Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 24, 2024, 8:08 PM MST for Maricopa County, Arizona. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2024, 8:08 PM MST (03:08 UTC)
Expired
Jul 24, 2024, 9:00 PM MST
In force
52 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 58 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:13 PM MSTTSTM WND GST 535 Ne Glendale, AZMesonet station GW1257 Phoenix.
Jul 24, 8:17 PM MSTTSTM WND GST 543 E Peoria, AZTrained spotter called in a report of a wind gust of 54 mph.
Jul 24, 8:40 PM MSTTSTM WND DMG4 Ne Glendale, AZPalm tree fell over on powerlines.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 2:01 PM MSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2024-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2024-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS55 KPSR 250308
SVRPSR
AZC013-250400-
/O.NEW.KPSR.SV.W.0049.240725T0308Z-240725T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
808 PM MST Wed Jul 24 2024

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...

* Until 900 PM MST.

* At 808 PM MST, a severe thunderstorm was located over Metro Center,
  or near Glendale, moving south at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Phoenix, Glendale, Sun City, Glendale Sports Complex, Piestewa Peak
  Park, Downtown Peoria, Arrowhead Mall, Downtown Glendale, Metro
  Center, North Mountain Park, and Deer Valley Airport.

This includes the following highways...
AZ Interstate 17 between mile markers 203 and 215.
AZ Route 51 between mile markers 3 and 8.
US Highway 60 between mile markers 148 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3366 11228 3369 11206 3349 11200 3347 11228
TIME...MOT...LOC 0308Z 352DEG 8KT 3360 11216 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB
1 follow-up statement
239 
WWUS55 KPSR 250345
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
845 PM MST Wed Jul 24 2024

AZC013-250400-
/O.CON.KPSR.SV.W.0049.000000T0000Z-240725T0400Z/
Maricopa AZ-
845 PM MST Wed Jul 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MST
FOR MARICOPA COUNTY...

At 845 PM MST, a severe thunderstorm was located near Arrowhead Mall,
or near Peoria, and is nearly stationary.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Phoenix, Glendale, Sun City, Glendale Sports Complex, Piestewa Peak
Park, Downtown Peoria, Arrowhead Mall, Downtown Glendale, Metro
Center, North Mountain Park, and Deer Valley Airport.

This includes the following highways...
AZ Interstate 17 between mile markers 203 and 215.
AZ Route 51 between mile markers 3 and 8.
US Highway 60 between mile markers 148 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3366 11228 3369 11206 3349 11200 3347 11228
TIME...MOT...LOC 0345Z 353DEG 4KT 3365 11216 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:35 PM MST, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 24, 4:35 PM MST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
435 PM MST Wed Jul 24 2024

.Update...Updated 00Z Aviation

&&

.SYNOPSIS...
A strong ridge of high pressure over the region will continue to
result in above normal temperatures across south central Arizona
with excessive heat conditions continuing along and west of the
Lower Colorado River Valley. Moisture levels will improve today
and Thursday, resulting in more active thunderstorm activity
across south central and southeastern Arizona. Strong to severe
thunderstorms are expected this afternoon and evening, primarily
across south central Arizona with the primary threats being strong
winds, dense blowing dust, and locally heavy rainfall. Drier
conditions are expected to arrive late this week into this weekend
with slightly cooler temperatures anticipated.

&&

.DISCUSSION...
Afternoon objective analysis showed the subtropical ridge of high
pressure centered near southern Nevada and northwest Arizona,
promoting northeasterly flow aloft over south-central Arizona. Radar
earlier this morning was showing isolated elevated convection across
parts of Yuma and Imperial Counties, but has since dissipated with
new convection firing along terrain features such as the Kofas and
Chocolate Mountains. The latest ACARS sounding and the 12Z PHX
sounding showed an uptick in moisture into the region, particularly
in the 500-700 mb layer, compared to 24 hours ago with PWATs near
1.7". The higher moisture content and increase in instability across
central and southeastern Arizona will act to promote greater and
more robust coverage of thunderstorms this afternoon and evening.

The 12Z HREF depicts better instability for this afternoon and
evening as MUCAPE values climb upwards of 1000-1500 J/kg. Forecast
soundings also show inverted-V profiles and DCAPE values climbing
upwards of 1500-1800 J/kg, which will support thunderstorms capable
of producing strong to severe downbursts along with strong outflows
emanating from these thunderstorms. HREF paintball plots show
good confidence amongst its members in thunderstorms continuing to
initiate across the Mogollon Rim and across southeast Arizona
this afternoon. HREF member agreement decreases in regards to
thunderstorm activity as outflows descend into the lower deserts,
but there is still good indication of thunderstorm development
into parts of the south-central Arizona lower deserts heading into
this evening with forecast soundings showing little CIN. Outflows
emanating from the high terrain north and east of Phoenix and
outflows from southeast Arizona may collide over the lower deserts
this evening and further help to enhance thunderstorm coverage
across parts of south-central Arizona. Outflows collisions will
have the ability to lead to more widely scattered robust
convection across the lower deserts through the evening with up to
a 50-70% chance for winds to exceed 35 mph and up to a 10% chance
to exceed 58 mph. Given the favorable thermodynamics, potential
for strong outflows/outflow collisions, and favorable inverted-V
profiles, SPC has issued a Severe Thunderstorm Watch for Maricopa,
Pinal, and Gila Counties through 9 PM MST. Strong to severe wind
gusts will be the primary threat with thunderstorms, which could
lead to areas of dense blowing dust. Therefore, a Blowing Dust
Advisory is in effect for portions of northwest Pinal County and
the far southern/southeastern fringes of the metro. Additionally,
locally heavy rainfall with thunderstorms could lead to isolated
instances of flash flooding.

.PREVIOUS DISCUSSION...

By Thursday, the subtropical high will begin to sag southward and
end up centered over N AZ. As this occurs, mid-lvl hghts/thicknesses
will rise with 850 mb temps peaking around 30-31C across much of
the region. This will allow temperatures to climb a degree or two,
especially across the western deserts with highs peaking around
115- 117F. Coincidentally, major HeatRisk will increase in
coverage across southeast CA and southwest AZ. Meanwhile, highs
should again range from 109F-113F in the Phoenix Metro area. The
overall steering flow is not expected to change much on Thursday
with the mid-level flow still remaining out of the east to
northeast. Global models continue to indicate a strong vortmax
moving south and west along the eastern periphery of the high
Thursday afternoon and evening. Therefore we will likely see
another round of convection developing across the Rim Country and
White Mountains. There is uncertainty regarding storm coverage
across the lower deserts depending on what happens today and if
the atmosphere will be able to recover. However, all indications
from high-res guidance point to another active day. Latest NBM
PoPs range from 30-40% for the central deserts and up to 60% for
the higher terrain of eastern and southeastern AZ on Thursday
evening. The main risks will again be strong wind gusts and
blowing dust as outflow boundaries converge over southcentral AZ.

Ensemble guidance continues to be consistent in indicating an upper-
level trough progressing into the Great Basin Region beginning on
Friday. This will cause the subtropical ridge to become displaced
further southward towards the international border while also
weakening in the process. This pattern shift will result in drier
westerly flow to settle in, dropping moisture levels. As a result, a
decrease in monsoonal thunderstorm activity is likely, with activity
mostly confined to far eastern and southeast AZ for Saturday and
Sunday. Temperatures will also cool by a few degrees as hghts aloft
diminish overhead. Therefore, the excessive heat should come to an
end by Friday. Highs this weekend will actually be largely below
110F. By early next week, the ensembles indicate that the
subtropical ridge will quickly rebound and move back into the Four
Corners region. At the same time, there are still indications from
both the GFS and ECMWF deterministic model solutions of a potent
inverted trough moving into the region from Mexico. If this solution
comes to fruition, then we will see a better chance for widespread
thunderstorm activity across the southern half of AZ early next week.

&&

.AVIATION...Updated at 2335Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Hi-res data shows multiple outflow traversing the metro through
about 06Z tonight, first from the NE/E, then from the N/NW. Recent
guidance now shows a much weaker NE'rly outflow, but has increased
the strength the secondary boundary, which could potentially push
gusts upwards of 30-35 kts, primarily at KSDL and KDVT. There are
still hints of SE'rly outflow impacting some terminals early
tonight, mainly KIWA, but confidence regarding this feature is
much lower than in previous TAF forecasts. However, if this SE'rly
outflow becomes the dominant boundary, the potential for reduced
visibilities due to blowing dust increases. Regardless, winds
25-35 kts appear likely through early tonight, the main question
that remains is where these winds will originate from. Due to the
uncertainty of the forecast, amendments will likely be needed
throughout the next several hours. SHRA ans TSRA in the vicinity
and over terminals is also a possibility (30-40%), but will be
heavily dependent on the strength of potential outflows. If
convective activity does initiate over the metro, the best timing
to see storms looks to be between 03-07Z. SCT-BKN skies can be
expected through tonight, with the lowest bases around 10k ft.

Southeast California/Southwest Arizona including KIPL and KBLH:
No major aviation concerns are expected during the TAF period.
Outside of a switch to the S/SW this evening, potentially caused
by an outflow from a distant thunderstorm, winds at IPL should
follow typical diurnal trends. Winds may gust 20-25 kts at times
with the above mentioned feature, but speeds should quickly
diminish thereafter. At BLH, diurnal trends will prevail, but an
E'rly outflow cannot be completely ruled out tonight, but
confidence surrounding this is low at this time. FEW-SCT mid and
high level clouds will be present through much of the forecast
window.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms are expected to develop this
afternoon and evening, primarily across south-central Arizona,
with some thunderstorms becoming strong to severe. The primary
threats with any strong thunderstorms will be strong erratic
outflows, locally heavy rainfall, and frequent lightning which
could cause new fire starts. There will be up to a 50-70% chance
for outflow winds to exceed 35 mph and up to a 10% chance for
winds to exceed 58 mph today. Chances for strong thunderstorms
will be present once again Thursday afternoon/evening before
thunderstorm chances begin to decrease starting Friday and remain
confined to the higher terrain this weekend. Outside of any
convection, winds will follow typical upslope/downvalley patterns
with intermittent gusts around 15-20 mph during the afternoon.
Min RHs will mostly range from 15-25%, while Max RHs will mostly
range between 30-60%.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Excessive Heat Warning until 8 PM MST Friday for AZZ530-532.

     Blowing Dust Advisory until 11 PM MST this evening for AZZ550-
     551-553-554.

CA...Excessive Heat Warning until 8 PM PDT Friday for CAZ560>570.

&&

DISCUSSION...Smith
PREVIOUS DISCUSSION...Salerno
AVIATION...Whittock/Young
FIRE WEATHER...Smith/Salerno

In the hours before

Local storm report, Jul 24, 5:40 PM MST, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
540 PM MST Wed Jul 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     Tstm Wnd Dmg     4 E Desert Center       33.70N 115.33W
07/24/2024                   Riverside          CA   Law Enforcement

            Semi-truck was flipped by strong wind gusts
            and was blocking most of the EB lanes
            causing traffic to back up.

&&
Special weather statement, Jul 24, 6:30 PM MST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
630 PM MST Wed Jul 24 2024

AZZ553-250200-
Northwest Pinal County AZ-
630 PM MST Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT PINAL COUNTY THROUGH 700 PM
MST...

At 629 PM MST, Doppler radar was tracking a strong thunderstorm near
Coolidge Airport, or 9 miles south of Florence. This thunderstorm was
nearly stationary.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities below 3 miles.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence, Coolidge, La Palma, Randolph, Coolidge Airport, and Valley
Farms.

This includes the following highways...
AZ Route 87 between mile markers 123 and 137.
AZ Route 79 between mile markers 129 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MST for
southeastern Arizona.

&&

LAT...LON 3301 11157 3303 11127 3302 11127 3300 11130
      3281 11155
TIME...MOT...LOC 0129Z 002DEG 3KT 3290 11136

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SDB
Special weather statement, Jul 24, 6:59 PM MST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
659 PM MST Wed Jul 24 2024

AZZ534-537-538-250230-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
659 PM MST Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 730 PM
MST...

At 659 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Buckeye. This thunderstorm was nearly stationary.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities below 5 miles.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buckeye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MST for
south central Arizona.

&&

LAT...LON 3371 11290 3376 11271 3363 11259 3354 11289
TIME...MOT...LOC 0159Z 345DEG 2KT 3367 11278

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Jul 24, 7:36 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
736 PM MST Wed Jul 24 2024

AZZ553-250315-
Northwest Pinal County AZ-
736 PM MST Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT PINAL COUNTY THROUGH 815 PM
MST...

At 735 PM MST, Doppler radar was tracking a strong thunderstorm over
Randolph, or over Coolidge. This thunderstorm was nearly stationary.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities below 3 miles.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Casa Grande, Florence, Coolidge, Arizona City, La Palma, Blackwater,
Toltec, Arizola, Randolph, Coolidge Airport, and Valley Farms.

This includes the following highways...
AZ Interstate 10 between mile markers 186 and 204.
AZ Interstate 8 between mile markers 174 and 178.
AZ Route 87 between mile markers 124 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MST for
southeastern Arizona.

&&

LAT...LON 3277 11175 3276 11177 3307 11174 3304 11135
      3297 11134 3290 11145 3276 11162 3273 11169
      3273 11174
TIME...MOT...LOC 0235Z 000DEG 1KT 3295 11154

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Jul 24, 7:57 PM MST, 11 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
757 PM MST Wed Jul 24 2024

AZZ537-541-542-544-250330-
Cave Creek/New River AZ-Deer Valley AZ-Northwest Valley AZ-
North Phoenix/Glendale AZ-
757 PM MST Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 830 PM
MST...

At 757 PM MST, Doppler radar was tracking a strong thunderstorm near
Arrowhead Mall, or near Glendale, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Glendale, Peoria, El Mirage, Youngtown, Sun City, Sun City
West, Glendale Sports Complex, Deer Valley Airport, North Mountain
Park, Downtown Peoria, Arrowhead Mall, Downtown Glendale, Metro
Center, Camelback Ranch, and Vistancia.

This includes the following highways...
AZ Interstate 17 between mile markers 207 and 224.
AZ Route 51 between mile markers 8 and 12.
US Highway 60 between mile markers 144 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MST for
south central Arizona.

&&

LAT...LON 3357 11199 3350 11230 3375 11238 3382 11207
TIME...MOT...LOC 0257Z 347DEG 9KT 3363 11216

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Jul 24, 7:59 PM MST, 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
759 PM MST Wed Jul 24 2024

AZZ550-551-553-250330-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-
759 PM MST Wed Jul 24 2024

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA AND PINAL COUNTIES
THROUGH 830 PM MST...

At 759 PM MST, Doppler radar was tracking a strong thunderstorm near
Olberg, or 8 miles southeast of Sun Lakes, moving south at 10 mph.

Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities below 3 miles.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chandler, Casa Grande, Sun Lakes, Maricopa, Queen Creek, Bapchule,
Olberg, Blackwater, Ak-Chin Village, Sacaton, and Santan.

This includes the following highways...
AZ Interstate 10 between mile markers 165 and 189.
AZ Route 87 between mile markers 140 and 161.
AZ Route 238 between mile markers 41 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MST for
south central and southeastern Arizona.

&&

LAT...LON 3298 11211 3327 11212 3322 11169 3295 11159
      3295 11209
TIME...MOT...LOC 0259Z 347DEG 9KT 3312 11179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 5:27 PM MSTSpecial Weather StatementPSR63 min
Jul 24, 5:31 PM MSTSevere Thunderstorm WarningPSRGila44 min
Jul 24, 5:38 PM MSTAreal Flood AdvisoryPSRGila, Maricopa3 hr
Jul 24, 6:30 PM MSTSpecial Weather StatementPSRPinal30 min
Jul 24, 6:44 PM MSTSevere Thunderstorm WarningPSRPinal31 min
Jul 24, 6:59 PM MSTSpecial Weather StatementPSRMaricopa31 min
Jul 24, 7:36 PM MSTSpecial Weather StatementPSRPinal39 min
Jul 24, 7:41 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal21 min
Jul 24, 7:57 PM MSTSpecial Weather StatementPSRMaricopa33 min
Jul 24, 7:59 PM MSTSpecial Weather StatementPSRPinal31 min
Jul 24, 8:20 PM MSTSevere Thunderstorm WarningPSRPinal40 min
Jul 24, 8:27 PM MSTDust Storm WarningPSRMaricopa, Pinal63 min
Jul 24, 8:52 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Jul 24, 9:03 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal26 min
Jul 24, 9:17 PM MSTSevere Thunderstorm WarningPSRMaricopa43 min
Jul 24, 9:27 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal48 min
Jul 24, 9:47 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 24, 9:49 PM MSTSevere Thunderstorm WarningPSRMaricopa41 min
Jul 24, 9:59 PM MSTSpecial Weather StatementPSRMaricopa61 min
Jul 24, 10:25 PM MSTSevere Thunderstorm WarningPSRMaricopa35 min
Jul 24, 10:37 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Jul 24, 11:09 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 24, 11:14 PM MSTSpecial Weather StatementPSRMaricopa46 min
Jul 25, 3:02 PM MSTSpecial Weather StatementPSRGila118 min
Jul 25, 3:25 PM MSTSevere Thunderstorm WarningPSRMaricopa50 min
Jul 25, 3:43 PM MSTAreal Flood AdvisoryPSRGila64 min
Jul 25, 4:00 PM MSTAreal Flood AdvisoryPSRMaricopa20 min
Jul 25, 4:05 PM MSTSpecial Weather StatementPSR40 min
Jul 25, 4:08 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa52 min
Jul 25, 4:15 PM MSTSevere Thunderstorm WarningPSRMaricopa18 min
Jul 25, 4:20 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jul 25, 4:29 PM MSTSpecial Weather StatementPSR46 min
Jul 25, 4:42 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa, Pinal3 hr
Jul 25, 4:54 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa51 min
Jul 25, 4:58 PM MSTAreal Flood AdvisoryPSRGila3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.